# SDR FDEA201110184645

- Difficulty date: October 18, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 651725514
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E INTERIOR, INBD MOUNT ANGLE FOR NR 1 SLAT ACTUATOR IS CRACKED.  REMOVED CRACKED WEB IAW SRM 51-30-2.  FABRICATED NEW WEB AND HEAT TREATED WEB TO 7076-T6 IAW EA 75740-152461.  TREATED, PRIMED AND INSTALLED NEW WEB AT LT WING INBD MOUNT FOR NR 1 SLAT ACTUATOR IAW SRM 51-10-2 AND EA 7-5740-152461.
